# SDR CA971015026

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: EA1093A2408
- Condition: Intermittent
- Location: A Sys Hyd
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING APPROACH 'A' SYSTEM HYDRAULIC QUANTITY WOULD FLUCTUATE IN TURBULENCE, QUANTITY TRANSMITTER REPLACED.
